# SDR 2012FA0000661

- Difficulty date: September 27, 2012
- Submitted: September 27, 2012
- Operation: General aviation
- Aircraft: N4305H
- Make and model: Mooney M20J
- Aircraft serial: 240788
- Aircraft time: 4,105 hours
- Engine: Lyc IO360A3B6D
- Engine time: 3,026 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Gasket
- Condition: Unknown
- Location: Magneto
- Part time: 1,550 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE STARTED TO LEAK OIL.  FOUND MAGNETO LOOSE TO ENGINE BUT HOLD DOWN BLOCKS WERE TIGHT TO THE ENGINE.  THIS CAUSED DAMAGE TO THE MAGETO CASE.  MEASURED A NEW GASKET AND ITS THICKNESS IS .034.  THE NEW GASKETS, ARE THINNER THAN USED,  WAS THE PROBLEM DUE TO THE HOLD DOWN BLOCKS NOT PROVIDING PROPER CLAMPING TENSION.
